# SDR RAIA00206172

- Difficulty date: June 2, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 12,878 hours, 14,523 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123B
- Part serial: 5303
- Condition: Inoperative
- Part time: 13,845 hours, 14,768 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5473-STL- LEFT INVERTER FAIL INDICATION. MAINTENANCE REMOVER AND REPLACED THE LEFT INVERTER.
